# SDR SWAA2022101452079

- Difficulty date: September 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN STA 344 LBL 59 WL 208.1 FLOOR FITTING IS CORRODED INSIDE FASTENER HOLES. 125015 124-015 / [01] INSTALLED EWIS PROTECTION AT FWD WET AREA;STA 344;LBL 59'';PER B 737-700 AMM 20-60-07.;[02] VERIFIED STEP 1.;[03] REMOVED CORROSION AT FWD WET AREA;STA 344;LBL 59'' WL 208.1 AT FLOOR FITTING;PER B 737-700 SRM 51-10-02-0G-0.;[04] VERIFIED STEP 3.;[05] REMOVED TIEDOWN FITTING AT FWD WET MAIN CABIN STA 344 LBL 59 PER B737-700 SRM 51-40-02-0G-0;[06] AFTER REMOVED CORROSION ON MAIN CABIN TIEDOWN FITTING STA 344 LBL 59 FOUND OUT LIMITS. ORIGINAL MAT. = .075' MAT. REMOVED = .014' MAT. REMAINING = .061'. TOOL USED MICROMETER #165542 DUE DATE 08/19/2023 PER B737-700 SRM 53-10-51-1A-1;[07] TO CORRECT STEP 6 REFERENCE FOR ALLOWABLE DAMAGE B737-700 AMM 53-10-51-1A-1;[08] VERIFIED STEP 5 THRU. 7;[09] CORRECTION TO STEP #7: REFERENCE ON STEP #6 IS CORRECT.;[10] VERIFIED STEP #7. OK TO APPLY ALODINE AND PRIMER.;[11] TREATED AND PRIMED AREA PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[12] VERIFIED STEP #11. OK TO INSTALL NEW TIE DWN FITTING.;[13] INSTALLED NEW TIE DOWN FITTING AT STA 344 AND LBL59 PER B737-700 SRM 51-40-02-0G-0.;[14] VERIFIED STEP #13.;[15] REMOVED EWIS PROTECTION AT FWD WET AREA;STA 344;LBL 59'';PER B 737-700 AMM 20-60-07-913-801.;[16] VERIFIED STEP #15.
